# SDR SWAA2022030736668

- Difficulty date: April 21, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 23,649 hours, 10,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF IS CRACKED / R&R AFT CARGO FLOOR PANEL 140CF PER AMM 25-52-10.
